# SDR USAA20110607BB049

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - L2 LIGHT COVER BROKEN.  REMOVED AND INSTALLED L2 DOOR LIGHT COVER AS REQUIRED.  OPS OK.
